# SDR IPXA12173028

- Difficulty date: April 3, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, BULK CARGO FLOORBOARD 162HF IS PUNCTURED IN SEVERAL PLACES.   FABRICATED BULK CARGO FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
